Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
196 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What could cause headache?

ive been takeing vicoden and amoxicillen and the amoxicillen ive been takeing for a while but i just started vicoden for pain, and i get these really bad headaches, and i need to take it cause i have a bad tooth, im just wondering what is going on? im getting these really bad headaches all of the sudden and i cant sleep at night either. i take advil to maybe help but it never works! so please help
Mon, 8 Jun 2020
Report Abuse
General & Family Physician 's  Response
Hi.
I've gone through your query and I can understand your anxiety.

Vicoden has a combination of hydrocodone & acetaminophen, which helps to relieve pain & to reduce fever.

It presents with common side effects like Nausea, vomiting, constipation, lightheadedness, dizziness etc. It might cause or worsen the headache at times.

As you already have uncontrolled headache & if any of the above side effects is noted in future its better to quit vicoden & switch over other OTC drugs.

Hope I have answered your query. Let me know if I can assist you further. Take care.

Regards,
Dr. Yogapriya V, General and family physician.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Advil


What could cause headache?

Hi. I ve gone through your query and I can understand your anxiety. Vicoden has a combination of hydrocodone & acetaminophen, which helps to relieve pain & to reduce fever. It presents with common side effects like Nausea, vomiting, constipation, lightheadedness, dizziness etc. It might cause or worsen the headache at times. As you already have uncontrolled headache & if any of the above side effects is noted in future its better to quit vicoden & switch over other OTC drugs. Hope I have answered your query. Let me know if I can assist you further. Take care. Regards, Dr. Yogapriya V, General and family physician.